# SDR ASOA2015110414037

- Difficulty date: November 4, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,529 hours, 24,822 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R BETWEEN FS 295-310 CORRODED AT HYD LINE STANDOFF CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001A01, DETERMINED OUT OF LIMITS IAW SRM 53-21-03-101-002-A01 10 PERCENT  MATERIAL LOSS.  BEGAN REMOVAL OF STR 25R BETWEEN FS 280-333 BY REMOVING RIVETS COMMON TO STR AND SKIN IAW SRM 51-42-06-001-001-A01 AND SPLICE AT FS 333. COMPLETED REMOVAL OF STR 25R BETWEEN FS280-333 IAW SRM 51-42-06-001-001 A01. BEGAN INSTALLATION OF STR 25R BETWEEN FS 280-333 BY INSTALLING RIVETS COMMON TO STR AND SKIN IAW SRM 51-42-06-001-001-A01.  FOUND STRINGER SPLICE AT STR 25R, FS 333 CORRODED BEYOND LIMITS IAW SRM 53-21-03-101-002-A01.  LOCATED HOLES AND INSTALLED NEW SERVCABLE STRIG SPLICES AT FS 333 STR 25R IAW SRM 51-42-06-001-001 A01 DWG SH670-32420.  LOCATED AND DRILLED HOLES FOR STR TO FRAME CLIPS INTO STR 25R AT FS 295 AND 310 IAW SRM 51-40-11-001-001 A01.  LOCATED HOLES AND INSTALLED STR CLIPS AT STR 25R, FS 319 AND 333 IAW SRM 51-42-06-001-001 A01 DWG SH670-32420.  INSTALLATION OF STR 25R COMPLETE.
